# SDR UIEA2012091000393

- Difficulty date: September 9, 2012
- Submitted: September 10, 2012
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 68,935 hours, 20,916 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Filter
- Part number: 654T003521
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE FOR LT ENG FUEL FILTER. R & R LT ENG FUEL FILTER ELEMENT WITH NEW UNIT IAW AMM 73-11-02.  LEAK, OPS AND GROUND CHECKED GOOD.
